# SDR 96ZZZX1064

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N145H
- Make and model: Bell 412
- Aircraft serial: 36116
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fdau
- Part number: 412375013101
- Condition: Defective
- Location: Cockpit
- Part time: 19 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FDAU DEFECTIVE.  REPLACED WITH NEW FIXTURE.
